# SDR DALA2019092005428

- Difficulty date: September 20, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 66,597 hours, 52,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER SEAT LIGHT AT 14E INOP. RELAMPED SEAT 14E EMER SEAT LIGHT. OPS CK'D GOOD. (LP6122470)
